# SDR SWIA972037

- Difficulty date: October 14, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 17,687 hours, 23,287 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CARGO WARNINGS LIGHT ILLUMINATED WITH AURAL WARNINGS ON TAKEOFF.  ABORTED TAKEOFF.  ADJUSTED FORWARD CARGO DOOR MICROSWITCH BRACKET.  REPLACED LAMPS AND RESET BREAKER.  OPERATIONAL CHECK GOOD.
